Article citationsMore>>

K. P. Badakhshan and A. V. Kamyad, “Numerical Solution of Nonlinear Optimal Control Problems Using Non linear Programming,” Applied Mathematics and Computation, Vol. 187, No. 2, 2007, pp. 15111519.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.